# SDR AALA201801249002

- Difficulty date: January 22, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 55,173 hours, 22,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Ring
- Part number: 300358002
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SLIDE STOP MISSING ON THE AFT SIDE OF THE GIRT BAR. REPLACED THE R1 DOOR GIRT BAR STOP RING IAW CMM 25-60-37
